# SDR HNAA0600044

- Difficulty date: June 1, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 52,593 hours, 59,670 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR AMBER LIGHT REMAINED ON AFTER TAKEOFF.  RIGGED NOSE GEAR DOOR SYSTEM.
